# SDR DHL2006745528

- Difficulty date: August 8, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL PANEL CRACK INDICATION AROUND FASTENERS BS 286 LBL4.  VERIFIED INDICATION AS MARKED IAW NDT M PT6 51-00-00 FIG 23.  REMOVED FASTENERS FOR REPAIR AT NOSE WHEEL WELL BS286 IAW B727 SRM 51-30-2, CUTOUT DAMAGED AREA APPROX DIM 3/4" BY 3" IAW B727 SRM 51-40-2 FIG 1.  FAB REPAIR DOUBLER FROM 2024T3 .050 PO NR 90003585 APPROX 18 1/4" BY 4 3/4" IAW B727 SRM 51-40-2 FIG 1.  FAB FILLER FROM 2024T3 .040 PO NR 9003749 APPROX DIM 3/4" BY 3" IAW B727 SRM 51-40-2 FIG 1.  TREATED AND PRIMED REPAIR DOUBLER AND FILLER AND STRAP IAW B727 SRM 51-10-2.  LATE ENTRY FAB REINFORCEMENT STRAP FROM 2024T3 .071 PO NR 9003607 DIM 18 1/4" BY 1.2" IAW SB727-53-0145.  INSTALLED REPAIR DOUBLER AND STRAPS IAW B727 SRM 51-40-2 FI
